# SDR HALA2010110200510

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 33,017 hours, 6,300 cycles
- Engine: Pwa PW4060
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 350012255
- Condition: Malfunctioned
- Location: Leak Detector
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "BODY DUCT LEAK" LIGHT ILLUM EICAS MSG "BODY DUCT LEAK DISPLAYED", LIGHT DID NOT EXTINGUISH AFTER ISOLATION VALVE CLOSED.  REPLACED DUCT LEAK DETECTOR ELEMENT TS225, IAW AMM 26-18-01. BODY DUCT LEAK DETECTION BITE CHECK GOOD IAW FIM 26-18-00, FIG 104.
